# SDR RAIA201803070001

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 40,144 hours, 23,977 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK COMING FROM LEFT WING IN FLT. INSPECTED THE LT WING AND FOUND FUEL TO BE IN A TYPE 4 AREA AND THE LEAK CLASSIFIED AS A STAIN IN THE LT WING STUB.
